MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number R20152-2020G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon reported that the patient had relatively thin skin flaps after mastectomy which may have contributed to a lack of well vascularized tissue in the area which may have caused or contributed to this event.A batch record review showed no non-conformances or anomalies that may have caused or contributed to this event.Note to fda reviewer: the date of submission of this file does not match date of report as it was noted that the initial transmission of this mdr failed in the esubmission gateway.This file is being re-sent to ensure it appears in the database as appropriate.
 
Event or Problem Description
A patient underwent unilateral delayed prepectoral breast reconstruction with ovitex prs pga and a tissue expander on (b)(6) 23.Approximately 3 weeks after the original surgery fibrinous exudate was noted in the pocket.The device was adherent and intact along the perimeter and posterior but not present anteriorly.The devices were explanted on (b)(6) 2023.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key18388824
Report Number3010513348-2023-00011
Device Sequence Number2772876
Product Code FTM
UDI-Device Identifier00856072005012
UDI-Public00856072005012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberR20152-2020G
Device Catalogue NumberR20152-2020G
Device Lot NumberERT-22J05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TISSUE EXPANDERS CONCOMITTANTLY IMPLANTED
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale